# SDR 99UAL900586

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1121S21095
- Condition: Leaking
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FLAP EXTENSION FROM 2 TO 5 LOST HYDRAULIC SYSTEM A FLUID.  AIRCRAFT TOWED TO GATE.  *S/D*  REPLACED FLAP FLOW LIMITING VALVE PER MAINTENANCE MANUAL.  LEAK CHECKED OK.  SERVICED HYDRAULIC SYSTEM.  RETURNED AIRCRAFT BACK TO NORMAL.
